# SDR FDEA202405060598

- Difficulty date: May 6, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 85,598 hours, 20,970 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795501
- Condition: Cracked
- Location: Bs 1663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - STATION 1663 X = 8.5 SEAT TRACK ASSEMBLY APPROXIMATELY 1.0 INCH FOUND WITH   CRACK. CABIN - CRACKED SEAT TRACK AT STATION 1663, X = 8.5 REPAIRED BY SECTIONAL SEAT TRACK   REPLACEMENT FROM STATION 1631 TO STATION 1691, X = 8.5 AS PER MD-11 SRM 53-00-52-2R   FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
